# SDR 29GA2022060500001

- Difficulty date: June 3, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N408SV
- Make and model: Aeros AEROS540B
- Aircraft serial: 1602
- Aircraft time: 500 hours, 481 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: None
- Condition: None
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLIGHT: 93 FLL/FLL FLAP UNLOCK LIGHT AT 35 DEGREES DURING LANDING, EMERGENCY DECLARED. CORRECTIVE ACTION: OPEN
